Numerical Analysis and Applications

ISSN PRINT: 1995-4239
ISSN ONLINE: 1995-4247

Editor-in-Chief:
Sergey I. Kabanikhin

ABOUT THIS JOURNAL

SCOPE

Numerical Analysis and Applications is the translation of Russian periodical Sibirskii Zhurnal Vychislitel’noi Matematiki (Siberian Journal of Numerical Mathematics) published by the Siberian Branch of the Russian Academy of Sciences Publishing House since 1998.

The aim of this journal is to demonstrate to the Russian and international mathematical community the latest and most important investigations of Siberian numerical mathematicians in various scientific and engineering fields.

The journal deals with the following topic:

  • Theory and practice of computational methods, mathematical physics, and other applied fields;
  • Mathematical models of elasticity theory, hydrodynamics, gas dynamics, and geophysics;
  • Parallelizing of algorithms;
  • Models and methods of bioinformatics.

FOUNDERS

  • Siberian Branch, Russian Academy of Sciences, Novosibirsk, Russia
  • Institute Computational Mathematics and Mathematical Geophysics, Novosibirsk, Russia

ABSTRACTING & INDEXING

Academic OneFile, EBSCO Discovery Service, EI-Compendex, Expanded Academic, Google Scholar, INSPEC, Mathematical Reviews, OCLC, SCImago, SCOPUS, Summon by ProQuest, zbMATH.

CONTACTS

Sibirskii Zhurnal Vychislitel’noi Matematiki
Institute of Computational Mathematics and Mathematical Geophysics
Siberian Branch, Russian Academy of Sciences
pr. Akademika Lavrent’eva 6, Novosibirsk, 630090 Russia
Phone: +7 (383) 330-8727
Fax: +7 (383) 330-8783
E-mail: sibjnm@sscc.ru